View Full Version : Should I quit Propecia??

08-15-2010, 07:34 PM
Hey guys,

Ive been on Propecia for 3 months now and im not too pleased with whats happening. In the last 3 months ive noticed my hairline getting noticeably worse. The widows peak seems to be growing more and more narrow as the hairs on the edges seem to be falling willy nilly. The hair just behind my hairline seems to feel and look slightly thinner too, aswell as the crown feeling and (in some lights) looking thinner. :(

Im 19 and feel like this has progressed far too quickly in the last few weeks, so what are my options?

Is the hair shedding and will probably grow back thicker?
Is it not working? should I quit and look for an alternative?

any feedback would be great.
Regards, SE19

08-16-2010, 11:59 AM
There really is no alternative to finasteride/propecia.

Make sure you are using the REAL drug and getting it from a real doctor and then STICK with it for over 12 months.

I made a reply to a thread here http://www.baldtruthtalk.com/showthread.php?t=3259 where a guy has similar problems. Maybe you can benefit from what I said.

DON'T quit finasteride. IT IS doing something. You have not waited long enough to judge it.

08-16-2010, 12:53 PM
Hey, thanks for the advice.

I am on the real "propecia" drug as prescribed by my doctor.

Is whats happening to me normal then?

Just an early "grin and bare" it stage with a positive outcome to follow?

many Thanks

08-18-2010, 10:32 AM
I have read a lot of instances where Propecia users have shed after starting the drug (same goes for Rogaine/Minoxidil). Personally, I don't recall this happening to me, but everyone is different. You could also think about taking a smaller dose of Finasteride. I only take about .5 -.6 mg daily instead of 1 - 1.25 mg because of side-effect concerns.

08-18-2010, 11:04 AM
Hey, thanks for the responce

I think il stay on the drug as from what I have read this can be fairly normal in the early stages.

Also I have had no side effects what so ever apart from the lack of morning wood at the beginning which wore off ater the first week.

I don't know if no side effects change my chances? As they haven't effected me perhaps the drug won't?

Thanks SE19

08-22-2010, 09:29 AM
I would give it time and continue taking the drug. No side effects is a good thing, so donít worry about that!